# SDR SIMA20241218001

- Difficulty date: December 18, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N267NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000771
- Aircraft time: 15,502 hours, 10,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND L1 EXIT IDENTIFIER LIGHT INOP RAR L1 EXIT IDENTIFIER LIGHT IAW AMM 33-50-15 AND RAR ELPU 2 IAW AMM 33-50-01 OPC GOOD
